Advertisement




More DailyStrength
Health Event Calendar
See what's new on the site
Step-by-step Tutorials
How to use DailyStrength
We're on Facebook
Check out our page
Follow us on Twitter
Read our tweets
Get Cool DS Stuff
Shirts, Hats, Baby Wear
Discussion:
Pure "O" and Luvox causing major fatigue.
Watch this 
View More Posts Ignore
I started 50mg of Luvox 1 week ago. It is causing extreme fatigue and seems like depression is worse. How long before the fatigue side effects go away. This is exactly what I didn't need! I was having extreme motivation issues due to OCD pure "O" and 5 years of depression to go with it. I haven't found a Med I can take yet for any period of time useful, and I've tried a gumball machine full of them! I'm getting weary about ever getting any better. Can anyone else relate?
Posted on 09/14/13, 11:56 pm
14 Replies | Most Recent Add Your Reply
Reminder: This is a support group for Obsessive Compulsive Disorder (OCD). We trust you will do your best to remain positive and helpful. For more information, see our rules of the road.

You may also create your own Member Groups where you can moderate the discussion.
Comment:
Email me when others reply to this topic help
View More Posts Ignore
Reply #11 - 10/17/13  5:43pm
" I can relate to what you are going through. In my personal experience, after trying also a "gumball machine" full of meds, I have found that I nearly always know whether or not the med is going to work within 7 to 10 days. I always gave them at least 2-4 wks as my pdoc told me to, but I had the same reaction to Luvox. Total blob, but also noticed I had no emotions; good or bad, just felt flat and very tired. Celexa had the same effect on me, but Zoloft was the one that works for me. Maybe you've already tried that one? I also take Abilify 5mg, which really gave the Zoloft an extra kick for both the OCD and my worsening depression. It seems that most everyone I know that has OCD also has Depression and the hard part is finding the right combo of meds that work for you. I wish you well and I hope you feel better soon.. "
View More Posts Ignore
Reply #12 - 10/17/13  11:41pm
" Thanks everyone! Not sure I would have stuck with the Luvox without your advice! "
View More Posts Ignore
Reply #13 - 10/24/13  10:51pm
" You will always need new medications,strengths,etc. The reason you have to keep changing is because your body gets use to the medication so always do your research (non-doctor speaking now) just stay in touch with your doctor to let her/him know when your medicine seems not to be working or is too strong. "
View More Posts Ignore
Reply #14 - 11/17/13  6:56pm
" Ted,

Regarding Luvox, I wish I can tell you that it helped more than hurt. I was on Luvox 100mg 3 times daily for nearly 13 years. I honestly don't know how much Luvox helped me, but I think I would have been worse without it. It is expensive medicine with many side effects. I recently got off of it which was not easy. I've been on Prozac now for a few months, take 20mg 3 times daily. I think it's actually working better for me at nearly a 90% discount, as I don't have health insurance.
I understand the frustration with taking pill after pill, but I think that's the way it works with psychiatry. There is no status quo medication that is proven to work, like a blood pressure pill, cholesterol medicine, etc. Psychiatric medicine is hit and miss it seems. Keep your options open and research them yourself. Some medicines are wonders, and others just create more problems.

I hope I helped. I have been where you are. I'm here to help where I can.

Thanks "

First | Previous | Page: 1 2 | Next | Most Recent Add Your Reply
Advertisement


More From Around the Web